# SDR DALA2024031903442

- Difficulty date: March 13, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 75,796 hours, 35,776 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Not Reported
- Location: Frm 43 S18-24l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 DISC: REPLACE FR43 LH, FRAME FOOT COUPLING BTW STRINGER 18L TO STRINGER 24L IN PASSENGER CABIN (ONLY FOR PORPOSES SDR REPORTABLE CHECK BOX). C/A: REPLACED FR43 LH, FRAME FOOT COUPLING BTW STRINGER 18L TO STRINGER 24L IN PASSENGER CABIN (ONLY FOR PORPOSES SDR REPORTABLE CHECK BOX) IN CONJUNCTION WITH AMDS CARD 5311-01239-02A STEP 18 JOB COMPLETE.(LP: 0243390)
